# SDR DALA2024081708227

- Difficulty date: August 15, 2024
- Submitted: August 17, 2024
- Operation: Air carrier
- Aircraft: N921DU
- Make and model: Boeing 737-900ER
- Aircraft serial: 63532
- Aircraft time: 15,551 hours, 6,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3921, ROW 29 EMER LIGHT INOP. CORRECTIVE ACTION: SECURED LIGHT BRACKET ON STATION 29D. EMERGENCY LIGHT OPS NORMAL. (LP 5787384)
